Issue |
Title |
File |
Vol 58, No 5 (2018) |
Quasi-Stable Structures in Circular Gene Networks |
 (Eng)
|
Glyzin S.D., Kolesov A.Y., Rozov N.K.
|
Vol 58, No 5 (2018) |
Existence and Asymptotic Representation of the Autowave Solution of a System of Equations |
 (Eng)
|
Melnikova A.A., Chen M.
|
Vol 58, No 5 (2018) |
Kinetic Model and Magnetogasdynamics Equations |
 (Eng)
|
Chetverushkin B.N., D’Ascenzo N., Saveliev A.V., Saveliev V.I.
|
Vol 58, No 5 (2018) |
Numerical Analysis of Spatial Hydrodynamic Stability of Shear Flows in Ducts of Constant Cross Section |
 (Eng)
|
Boiko A.V., Demyanko K.V., Nechepurenko Y.M.
|
Vol 58, No 5 (2018) |
Regularized Equations for Numerical Simulation of Flows in the Two-Layer Shallow Water Approximation |
 (Eng)
|
Elizarova T.G., Ivanov A.V.
|
Vol 58, No 5 (2018) |
On Determining Sources with Compact Supports in a Bounded Plane Domain for the Heat Equation |
 (Eng)
|
Solov’ev V.V.
|
Vol 58, No 5 (2018) |
NP-Hardness of Some Euclidean Problems of Partitioning a Finite Set of Points |
 (Eng)
|
Kel’manov A.V., Pyatkin A.V.
|
Vol 58, No 5 (2018) |
Computation of Traveling Waves in a Heterogeneous Medium with Two Pressures and a Gas Equation of State Depending on Phase Concentrations |
 (Eng)
|
Bedarev I.A., Fedorov A.V., Shul’gin A.V.
|
Vol 58, No 5 (2018) |
Numerical Methods for Computing Plausibility and Belief Distributions of Consequences of a Subjective Model of Object of Research |
 (Eng)
|
Balakin D.A.
|
Vol 58, No 5 (2018) |
Methods of the Convex Cone Theory in the Feasibility Problem of Multicommodity Flow |
 (Eng)
|
Grinberg Y.R.
|
Vol 58, No 5 (2018) |
Octahedral Projections of a Point onto a Polyhedron |
 (Eng)
|
Zorkal’tsev V.I.
|
Vol 58, No 5 (2018) |
Trigonometric Tension B-Spline Method for the Solution of Problems in Calculus of Variations |
 (Eng)
|
Alinia N., Zarebnia M.
|
Vol 58, No 5 (2018) |
Mathematical and Numerical Simulation of Equilibrium of an Elastic Body Reinforced by a Thin Elastic Inclusion |
 (Eng)
|
Kazarinov N.A., Rudoy E.M., Slesarenko V.Y., Shcherbakov V.V.
|
Vol 58, No 5 (2018) |
Theoretical and Numerical Analysis of an Initial-Boundary Value Problem for the Radiative Transfer Equation with Fresnel Matching Conditions |
 (Eng)
|
Kim A., Prokhorov I.V.
|
Vol 58, No 4 (2018) |
On The Relationships of Cluster Measures and Distributions of Distances in Compact Metric Spaces |
 (Eng)
|
Pushnyakov A.S.
|
Vol 58, No 4 (2018) |
Estimates for the Remainders of Certain Quadrature Formulas |
 (Eng)
|
Abilov V.A., Abilova F.V., Kerimov M.K.
|
Vol 58, No 4 (2018) |
Numerical Solution of Systems of Loaded Ordinary Differential Equations with Multipoint Conditions |
 (Eng)
|
Assanova A.T., Imanchiyev A.E., Kadirbayeva Z.M.
|
Vol 58, No 4 (2018) |
Asymptotic Expansion of Crocco Solution and the Blasius Constant |
 (Eng)
|
Varin V.P.
|
Vol 58, No 4 (2018) |
Application of Two-Parameter Stabilizing Functions in Solving a Convolution-Type Integral Equation by Regularization Method |
 (Eng)
|
Maslakov M.L.
|
Vol 58, No 4 (2018) |
Radon Transform for Solving an Inverse Scattering Problem in a Planar Layered Acoustic Medium |
 (Eng)
|
Baev A.V.
|
Vol 58, No 4 (2018) |
Numerical Study of Hydrothermal Wave Suppression in Thermocapillary Flow Using a Predictive Control Method |
 (Eng)
|
Muldoon F.H.
|
Vol 58, No 4 (2018) |
Low-Cost Numerical Method for Solving a Coefficient Inverse Problem for the Wave Equation in Three-Dimensional Space |
 (Eng)
|
Bakushinskii A.B., Leonov A.S.
|
Vol 58, No 4 (2018) |
Corner Boundary Layer in Boundary Value Problems for Singularly Perturbed Parabolic Equations with Monotonic Nonlinearity |
 (Eng)
|
Denisov I.V.
|
Vol 58, No 4 (2018) |
Mathematical Model Taking into Account Nonlocal Effects of Plasmonic Structures on the Basis of the Discrete Source Method |
 (Eng)
|
Eremin Y.A., Sveshnikov A.G.
|
Vol 58, No 4 (2018) |
Stability of the Poiseuille Flow in a Channel with Comb Grooves |
 (Eng)
|
Grigoriev O.A., Klyushnev N.V.
|
276 - 300 of 665 Items |
<< < 7 8 9 10 11 12 13 14 15 16 > >>
|